# SDR 20000518SH005

- Difficulty date: April 26, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: M980660
- Condition: Leaking
- Location: Shaft Hanger
- Component: T/R Driveshaft, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RECURRING 25-HOUR INSPECTION AND BEARING LUBRICATION (PER ASB 407-00-35/AD 2000-02-12),  DURING LUBRICATION, ACCUMULATED GREASE EXPELLED FROM AROUND THE SEAL IS BLACK DETERMINING BEARING IS DAMAGED.  (X)
